# SDR JJBA20150730004

- Difficulty date: July 30, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 33,579 hours, 45,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.053" DEEP DENT, 1.2" LONG & 1.2" WIDE, BELOW NR 2 WINDOW BEHIND RT ICE SHIELD, BETWEEN STRINGERS 19S & 18S, BETWEEN FRAMES X291.40 & X312.35.  REPAIRED DENT IAW RD 8-53-14336.
